# SDR HNAA2012110501027

- Difficulty date: November 5, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spigot
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR HANDRAIL SPIGOT PITTED.  REMOVED EXCESSIVE CORROSION, PREVENTATIVE COMPOUND AND REINSPECTED.  FOUND SPIGOT TO HAVE MINOR SURFACE CORROSION.  REMOVED SURFACE CORROSION.  APPLIED THIN LAYER OF CORROSION PREVENTATIVE COMPOUND.
